# SDR 07FDEA00089

- Difficulty date: January 14, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 39,369 hours, 29,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EA 7-5310-102014 FUSELAGE-BASIC-BS 870 FLOORBEAM UPPER CAP CORROSION, RBL 51-57.
